Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain in arm after getting injected, got a mantoux. Why the numbness and tingling?

I am currently a nursing student and had to get a Mantoux tb skin test today. I believe the medical personnel administered the injection too deep. I got it done at 11am and for the past 2 hours I have been having pain in my arm at and around the injection site and it is warm to the touch. I am very dizzy and lightheaded. I have never had this reaction before. I receive a tb skin test every year. The office where it was done is now closed. My whole arm is feeling numb and pins and needles. Do I need to go to the Emergency Room?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Hi dear even i think that injection has gone bit Deep. Well u dont need to worry much. It is a reaction to deep injection. I m afraid to say it may ulcerate also but it ll be localised it wont spread. Also i didnt understand why tb test every month. Its of no use. Any way hope u get well soon. Thank u
Answered: Sun, 13 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor